# SDR UHLA2014070200472

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 27,827 hours, 17,283 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: Illuminated
- Location: Dc Ess Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC ESS BUSS OFF MESSAGE ON AND OFF SEVEN TIMES DURING FLIGHT, SHUTSOFF BATTERY.  MESSAGE WENT AWAY AROUND 6,000 FEET.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REMOVED GCU 1 AND INSPECTED THE CONNECTIONS.  INSPECTED PINS, NO DEFECTS NOTED. ALL OPS CHECKS AND ENGINE RUNS WERE GOOD. MESSAGE DID NOT RETURN.
